# SDR SWIA2019052845924

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 42,251 hours, 35,750 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Not Reported
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON FIRST APU START ATTEMPT DURING DESCENT, THE APU FAILED TO START.  THE SECOND ATTEMPT WAS SUCCESSFUL.  HOWEVER, ONCE IT WAS RUNNING AND WHILE THE ENGINES WERE STILL THE BLEED SOURCE, THERE WAS A VERY STRONG, UNMISTAKABLE SCENT OF RAW, UNBURNT JET FUEL IN BOTH THE FLIGHT DECK AND CABIN.  UPON SHUTTING DOWN THE APU THE SMELL FADED. (FLT#5676) CLOSED REMOVED AND REPLACED BOTH HARD LINE AND UNION AT THE FUEL SOLENOID AS REQUIRED, OPS CHECK AND LEAK CHECK GOOD IAW AMM.
